BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2005 Volume 17 >

Please use this identifier to cite or link to this item:

Title: Parametric Estimation in Branching Processes with an Increasing Random Number of Ancestors
Authors: Stoimenova, Vessela
Yanev, Nickolay
Keywords: Branching processes
random number of ancestors
power series distribution
paramertic estimation
asymptotic normality
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 17, No 1, (2005), 295p-312p
Abstract: The paper deals with a parametric estimation in branching processes {Zt(n)} having random number of ancestors Z0(n) as both n and t tend to infinity (and thus Z0(n) in some sense). The offspring distribution is considered to belong to a discrete analogue of the exponential family - the class of the power series offspring distributions. Consistency and asymptotic normality of the estimators are obtained for all values of the offspring mean m, 0<m< , in the subcritical, critical and supercritical case.
Description: 2000 Mathematics Subject Classification: 60J80, 62M05
ISSN: 0204-9805
Appears in Collections:2005 Volume 17

Files in This Item:

File Description SizeFormat
Pliska-17-2005-295-312.pdf1.14 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License